Ozsváth-Szabó invariants and tight contact three-manifolds, II

Paolo Lisca Universit`a di Pisa A. I. Stipsicz Hungarian Academy of Sciences

Differential Geometry mathscidoc:1609.10003

Journal of Differential Geometry, 75, 109-141, 2007
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-08 19:08:28 uploaded by admin ] [ 472 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{paolo2007ozsváth-szabó,
  title={Ozsváth-Szabó invariants and tight contact three-manifolds, II},
  author={Paolo Lisca, and A. I. Stipsicz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908190828245060660},
  booktitle={Journal of Differential Geometry},
  volume={75},
  pages={109-141},
  year={2007},
}
Paolo Lisca, and A. I. Stipsicz. Ozsváth-Szabó invariants and tight contact three-manifolds, II. 2007. Vol. 75. In Journal of Differential Geometry. pp.109-141. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908190828245060660.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved